Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
18 p, 158.7 KB On the structure of the intersection of two middle third cantor sets / Davis, Gregory J. ; Hu, Tian-You
1995 - 10.5565/PUBLMAT_39195_03
Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 43-60  
13 p, 235.4 KB Hyperbolicity in a class of one-dimensional maps / Davis, Gregory J.
In this paper we provide a direct proof of hyperbolicity for a class of onedimensional maps on the unit interval. The maps studied are degenerate forms of the standard quadratic map on the interval. [...]
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 93-105  

See also: similar author names
1 Davis, Geoffrey Vernon
1 Davis, Gershan
1 Davis, Giselle
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.